Advertisement

The Ramanujan Journal

, Volume 48, Issue 3, pp 585–612 | Cite as

Poincaré square series of small weight

  • Brandon WilliamsEmail author
Article

Abstract

We extend the author’s earlier computation and give coefficient formulas for the (quasimodular) Poincaré square series of weight 3 / 2 and weight 2 for the dual Weil representation for an even lattice. These formulas can be used to compute Borcherds products for orthogonal groups of type O(2, 1) and O(2, 2).

Keywords

Modular forms Weil representation 

Mathematics Subject Classification

11F27 11F30 11F37 

References

  1. 1.
    Arakawa, T.: Real analytic Eisenstein series for the Jacobi group. Abh. Math. Sem. Univ. Hamburg 60: 131–148 (1990).  https://doi.org/10.1007/BF02941053. ISSN 0025-5858
  2. 2.
    Borcherds, R.: Automorphic forms with singularities on Grassmannians. Invent. Math. 132(3), 491–562 (1998).  https://doi.org/10.1007/s002220050232. ISSN 0020-9910
  3. 3.
    Borcherds, R.: The Gross–Kohnen–Zagier theorem in higher dimensions. Duke Math. J., 97(2), 219–233 (1999).  https://doi.org/10.1215/S0012-7094-99-09710-7. ISSN 0012-7094
  4. 4.
    Bringmann, K., Lovejoy, J.: Dyson’s rank, overpartitions, and weak Maass forms. Int. Math. Res. Not. IMRN (19): Art. ID rnm063, 34 (2007). ISSN 1073-7928. 10.1093/imrn/rnm063Google Scholar
  5. 5.
    Bringmann, K., Lovejoy, J.: Overpartitions and class numbers of binary quadratic forms. Proc. Natl. Acad. Sci. USA 106(14), 5513–5516 (2009). ISSN 1091-6490. 10.1073/pnas.0900783106Google Scholar
  6. 6.
    Bruinier, J.: Hilbert modular forms and their applications. In: The 1-2-3 of Modular Forms, Universitext, pp. 1–103. Springer, Berlin (2008).  https://doi.org/10.1007/978-3-540-74119-0_1
  7. 7.
    Bruinier, J., Kuss, M.: Eisenstein series attached to lattices and modular forms on orthogonal groups. Manuscripta Math. 106(4), 443–459 (2001). ISSN 0025-2611. 10.1007/s229-001-8027-1Google Scholar
  8. 8.
    Bruinier, J., Ehlen, S., Freitag, E.: Lattices with many Borcherds products. Math. Comput. 85(300), 1953–1981 (2016). ISSN 0025-5718. 10.1090/mcom/3059Google Scholar
  9. 9.
    Ehlen, S., Skoruppa, N.-P.: Computing invariants of the Weil representation. Preprint (2017). https://arxiv.org/abs/1705.04572
  10. 10.
    Eichler, M., Zagier, D.: The theory of Jacobi forms. Progress in Mathematics, vol. 55. Birkhäuser, Boston (1985). ISBN 0-8176-3180-1. 10.1007/978-1-4684-9162-3Google Scholar
  11. 11.
    Gross, B., Zagier, D.: Heegner points and derivatives of \(L\)-series. Invent. Math. 84(2), 225–320 (1986). ISSN 0020-9910. 10.1007/BF01388809Google Scholar
  12. 12.
    Lenstra, H. Jr.: Solving the Pell equation. Not. Am. Math. Soc. 49(2), 182–192 (2002). ISSN 0002-9920Google Scholar
  13. 13.
    Meneses, C.: On vector-valued Poincaré series of weight 2. J. Geometry Phys. (in press) (2017).  https://doi.org/10.1016/j.geomphys.2017.06.004
  14. 14.
    Mertens, M.: Mock modular forms and class number relations. Res. Math. Sci. 1, Art. 6, 16 (2014). ISSN 2197-9847. 10.1186/2197-9847-1-6Google Scholar
  15. 15.
    Serre, J.-P., Stark, H.: Modular Forms of Weight \(1/2\). Lecture Notes in Mathematics, vol. 627, pp. 27–67 (1977)Google Scholar
  16. 16.
    Shimura, G.: On the holomorphy of certain Dirichlet series. Proc. London Math. Soc. (3) 31(1), 79–98 (1975). ISSN 0024-6115. 10.1112/plms/s3-31.1.79Google Scholar
  17. 17.
    Skoruppa, N.-P.: Über den Zusammenhang zwischen Jacobiformen und Modulformen halbganzen Gewichts. Bonner Mathematische Schriften [Bonn Mathematical Publications], vol. 159, p. 1984. Universität Bonn, Mathematisches Institut, Bonn: Dissertation. Rheinische Friedrich-Wilhelms-Universität, Bonn (1985)Google Scholar
  18. 18.
    Williams, B.: Poincaré square series for the Weil representation. Preprint (2017a). https://arxiv.org/abs/1704.06758
  19. 19.
    Williams, B.: Vector-valued Eisenstein series of small weight. Preprint (2017b). https://arxiv.org/abs/1706.03738

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations